Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 217253, 10 pages
http://dx.doi.org/10.1155/2015/217253
Research Article

Estimation of Nonlinear Functions of State Vector for Linear Systems with Time-Delays and Uncertainties

1Department of Sensor Systems, Hanwha Corporation R&D Center, 52-1 Oesam-dong, Yuseong-gu, Daejeon 305-106, Republic of Korea
2Department of Applied Mathematics, Saint Petersburg State Polytechnic University, 29 Polytechnicheskaya Street, Saint Petersburg 195251, Russia
3Department of Information and Statistics, Research Institute of Natural Science, Gyeongsang National University, 501 Jinjudaero, Jinju, Gyeongsangnam-do 660-701, Republic of Korea

Received 4 June 2014; Revised 1 August 2014; Accepted 2 August 2014

Academic Editor: Yuxin Zhao

Copyright © 2015 Il Young Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Il Young Song, Georgy Shevlyakov, and Vladimir Shin, “Estimation of Nonlinear Functions of State Vector for Linear Systems with Time-Delays and Uncertainties,” Mathematical Problems in Engineering, vol. 2015, Article ID 217253, 10 pages, 2015. https://doi.org/10.1155/2015/217253.